Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Local rigidity of symmetric spaces of nonpositive curvature

Authors: Viktor Schroeder and Martin Strake
Journal: Proc. Amer. Math. Soc. 106 (1989), 481-487
MSC: Primary 53C20; Secondary 53C35
MathSciNet review: 929404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a rigidity theorem for Riemannian manifolds of nonpositive curvature, whose metric is locally symmetric in a neighborhood of the boundary.

References [Enhancements On Off] (What's this?)

  • [BGS] W. Ballmann, M. Gromov and V. Schroeder, Manifolds of nonpositive curvature, Birkhäuser, Basel-Boston, 1985. MR 823981 (87h:53050)
  • [GW] R. Greene and H. Wu, Gap theorems for noncompact Riemannian manifolds, Duke Math. J. 49 (1982), 731-756. MR 672504 (84m:53050)
  • [H] J. Hadamard, Sur certaines propriétés des trajectoires en dynamique, J. Math. 3 (1887), 331-387.
  • [S] R. Sacksteder, On hypersurfaces with nonnegative sectional curvature, Amer. J. Math. 82 (1960), 609-630. MR 0116292 (22:7087)
  • [SZ] V. Schroeder and W. Ziller, Local rigidity of symmetric spaces, (preprint), Univ. of Pennsylvania, 1987. MR 958901 (90k:53089)
  • [T] W. Thurston, The geometry and topology of $ 3$-manifolds, Lecture Notes, Princeton University, Princeton, NJ, 1978.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20, 53C35

Retrieve articles in all journals with MSC: 53C20, 53C35

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society